thumbnail

Genetic responses of Isonychia bicolor (Ephemeroptera: Isonychiidae) to chronic mercury pollution

Journal of the North American Benthological Society

97-017/AE
By:
and

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Genetic responses of Isonychia bicolor (Ephemeroptera: Isonychiidae) to chronic mercury pollution
Series title:
Journal of the North American Benthological Society
Volume
16
Issue:
3
Year Published:
1997
Language:
English
Contributing office(s):
Leetown Science Center
Description:
p. 651-663
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of the North American Benthological Society
First page:
651
Last page:
663
Number of Pages:
13